# SDR MALA100151

- Difficulty date: October 3, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 7,880 hours, 5,402 cycles
- Engine: Ge CF348C5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ISLE FWD MOST SEAT TRACK CORRODED. PN SH670-32249-3. R & R LT ISLE FWD SEAT TRACK ASSY IAW  AMM 53-00-49-400-801. PN OFF SH670-32249-3 PN SH670-32249-3. AP2727990.
